Results 1 to 6 of 6
Ran out of suboxone need help!
  1. #1
    Movingon11 is offline New Member
    Join Date
    Jan 2012
    Posts
    9

    Default Ran out of suboxone need help!

    I posted in another place but think this is the better spot. I was taking
    8mg sub for a month. Ran out (ins issue) 4 days ago and used oxycodone
    For those days. Got my percription last night. Do I have to start over and wait for
    The w/d or is some sub left? It was hell before and I'm so scared but want my life back.
    Have been using 5-7 30mg per day.
    Any advice is greatly appreciated

  2. #2
    Fentyful is offline New Member
    Join Date
    Jan 2012
    Location
    Currently, somewhere in the middle of Nebraska (sigh)
    Posts
    18

    Default

    Quote Originally Posted by Movingon11 View Post
    I posted in another place but think this is the better spot. I was taking
    8mg sub for a month. Ran out (ins issue) 4 days ago and used oxycodone
    For those days. Got my percription last night. Do I have to start over and wait for
    The w/d or is some sub left? It was hell before and I'm so scared but want my life back.
    Have been using 5-7 30mg per day.
    Any advice is greatly appreciated
    What made me reply to this post was the amount of your oxy use. I can relate to that and then some. I would like to share with you my experiences of withdrawaling off of opiates on more than one occasions, with only very mild symptoms that were not a problem. If you would like for me to share, feel free to contact me. I just went through this recently. I am a pain paitent, and medical professional. I went from 150 mcg of fentanyl, 300 mg of oxycodone, along with zanaflex, a strong muscle relaxer and a very high dose of 4800 mg of gabapentin, to only 2400 mg of gabapentin, and the zanaflex on an as needed basis. To tell you the God's honest truth, coming off of the gabapentin has been the hardest one. The withdrawals are very similar to benzo withdrawals, which caught me completely off guard! Nothing relieves the symptoms, with the exception of more gaba or it's sister drug lyrica, which I refuse to change to. I'm sorry I got a little off topic. Anyways, I've done the sub thing, works great for withdrawals, except it has a lot of major drawbacks. If you feel my experiences can help you, I'm only a post away, as I check in fairly reguarly. I'm still pretty new, so I'm not sure if there's a way to private message or email, so If anyone knows about this, please let me know. Thanks everybody and God bless, you all are in my prayers reguarly. It is heartbreaking to read the same story over and over, with slight variations, and different names, and to know how many people are truly suffering and struggling with these issues. Unless someone goes through it, they truly can't appreciate it, even if they are close to someone with it. They are not shoes I would want even my "enemies" to wear. Take care, Melissa

  3. #3
    Movingon11 is offline New Member
    Join Date
    Jan 2012
    Posts
    9

    Default

    I would love some advice. I was using more than that when actually using.
    Dr had me on 5 a day and I was abusing, but now that I look back it was
    Ridiculous how much he was giving me. I could have been fine w half that dose.
    I dint think there is a private message and my family has access to my email so it will have to be here we speak. I reAlly need some guidance and I only want to use the subs for minimal time. They make me very depressed and I have kids and want to be the best mommy I can be. I'm tired of telling them mommy is sick and laying around on the couch. God, I need to beat this! Good luck to all and Melissa I def need a buddy so I would love to chat on a regular basis, and anyone else that is looking for someone to talk to during this awful phase in our lives.

  4. #4
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by Movingon11 View Post
    I posted in another place but think this is the better spot. I was taking
    8mg sub for a month. Ran out (ins issue) 4 days ago and used oxycodone
    For those days. Got my percription last night. Do I have to start over and wait for
    The w/d or is some sub left? It was hell before and I'm so scared but want my life back.
    Have been using 5-7 30mg per day.
    Any advice is greatly appreciated




    If you've been using 5-7 30mg oxy a day you need to re-induct. I can help you with that and we'll have you stable on a very small dose. But you need to hit a 26 on the COWS worksheet or you'll go into precipitated w/d.

    Let me know if you want me to lead you through this process. I've done this countless times, never put anyone into precipitated w/d, and have almost ten years clean now after using 35 years. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  5. #5
    Movingon11 is offline New Member
    Join Date
    Jan 2012
    Posts
    9

    Default

    I restarted 3 days ago but as usual I have anxiety, hot flashes, irrablity, ext
    I'm on 8mg. What do u suggest? Everytime I'm on suboxone I have this problem which is why I go back. I feel like jumping out of my skin! Am I taking to much? Please I need help, thanks

  6. #6
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by Movingon11 View Post
    I restarted 3 days ago but as usual I have anxiety, hot flashes, irrablity, ext
    I'm on 8mg. What do u suggest? Everytime I'm on suboxone I have this problem which is why I go back. I feel like jumping out of my skin! Am I taking to much? Please I need help, thanks


    I suggest you drop your dose to 6mg, which is the standard 25% reduction. You'll want to do that every four days or so. I've been doing this a long time. You'll feel better the lower your dose gets. If you'll listen to me I can walk you right through this fairly comfortably.

    I posted on your new thread and gave you a link to the process I've used here for years dealing with subs. Check it out and follow up with a reply on that new thread where I have the link. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22